Jump to content
Important Survey - Please Participate ×

migraines


[nh...]

Recommended Posts

I would get a migraine about once a month prior to stopping benzos and so I have prescription migraine medicine. Tapering and stopping, I was getting migraines 3-4 times a week! It was so bad I couldn't even work and I went through so many of my migraine pills.

 

It's calmed down to about one every two weeks now but it's still a terrible experience.

Link to comment
Share on other sites

what can i take to help this ive tried ib profen and tylenol

 

Nothing helped me but my migraine medicine (Imitrex). I tried everything that was over the counter each time I would get one since I don't enjoy taking the Imitrex but in the end it is the only medicine that stops my migraine

Link to comment
Share on other sites

I have them too. I have had them for years not just as a symptom of Xanax WD. But they have gotten really bad. If I stay up all night and sleep during the day I don't have them, but if I get up in the morning and try to live in the daytime I get one. It sucks nothing I take really helps them at all. They are so bad I have to crawl back into bed some days.
Link to comment
Share on other sites

Hi nhbuck,

 

I've had migraines for years --as the previous poster said the only thing that will take them away is Imitrex or something formulated for migraines..Ibuprofen, aspirin, tylenol doesn't touch a migraine. You'll have to talk with your doctor, of course to get a prescription.

 

Good Luck to you! Hope you feel better soon....~CeCe        :mybuddy:

 

 

Link to comment
Share on other sites

i am two months out and this is strarting now for over a week now straight, is this because they gave me a dose of ativan at the hospital for my anxiety a few weeks ago causing this return?
Link to comment
Share on other sites

i am two months out and this is strarting now for over a week now straight, is this because they gave me a dose of ativan at the hospital for my anxiety a few weeks ago causing this return?

 

 

Hi again nhbuck,

 

Just thought I'd throw in my experience after jumping...I went from having an occasional migraine maybe every 3 months or so to having them 3x per week for the first 3 months out...now at 4+ I'm back to not having them as often...I'm thinking as some time passes yours should come less often, too.

 

As for why it's happening..I really don't think a one time dose of Ativan would cause it, but I can't say one way or the other...maybe someone else would know??

Link to comment
Share on other sites

×
×
  • Create New...